Bufex C Tablet
Item requires a valid prescription
Manufactured By CFPL Healthcare
Composition Ibuprofen 400mg+ Paracetamol / Acetaminophen 325mg+ Chlorzoxazone 250mg
RS 21.60
MRP RS 24.00
(10% OFF)
Includes all taxes
Package SIZE
( 10 tablets in 1 strip )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
Bufex C Tablet is a combination medicine used in the treatment of pain due to muscle spasm. It improves the movement of muscles and provides relief from pain and discomfort associated with muscle spasms.
Bufex C Tablet may be prescribed alone or in combination with another medicine. It should be taken with food. This will prevent you from getting an upset stomach. You should take it strictly as advised by your doctor. Do not take more or use it for longer duration than recommended by your doctor.
Using this medicine may cause common side effects such as Nausea, indigestion, stomach pain, weakness, dizziness, and sleepiness. If you experienced any such side effects that do not resolve with time or get worse, you should let your doctor know. Your doctor may help with ways to reduce or prevent them.
Uses / Indications:
Bufex C Tablet is utilized in torment because of muscle fit.